Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I'm 16 and I had my first shot of depo on July the 10th. I'm not due again until October 10. I had my shot on the 3rd day of my period, which lasted 6 days. 2 days after my period finished I had unprotected sex. 5 days aftery shot. My bf and I never had unprotected sex before I was on depo, but we barely use condoms now. Ever since Wednesday, 5 days ago, Ive had diarrhea, stomach pains, and vaginal period like cramps. I have a upset stomach all the time, especially late at night. I also feel bloated. I havent been urinating more and I don't think my appetite has changed. I haven't seen a doctor or taken a pregnancy test because I'm so scared >.> Could I be pregnant? Thanks

Loading...

i was on depo and i had those same symptoms except diarrhea and they were all because of the depo shot and i only stayed on it for 1 month because of the horrible side affects it had and switched off of it.
Reply

Loading...